Vicodin withdrawal symptoms

 Category: Vicodin

Questions and Answers

Vicodin withdrawal symptoms, why?

ok i was taking vicodin for the pain of a sinus infection i only took it for like 7 days and only once a day, when i stopped i had withdrawal symptoms why? I only took 750mg a day when i could take 1000mg.

HOLY **** THAT IS A LOT OF VICODIN.

taking that much repeatedly means you were addicted, the length of time doesn;t matter.
get some lorazepam, it will help with withdrawal.
it should go away within a couple days to week.
and don;t take vicodin again.

What are the criminal penalties and withdrawal symptoms for vicodin drug abuse?

DON’T WORRY! This is for a project. lmao. & Can I get the info like, before Monday, January 14, 2008? thanks so much!

google will giv eit you in less then one second after yo ask for it.

How long does it take to get through withdrawal symptoms for vicodin?

I’m doing this on my own and need to know how long before I feel semi-normal again! I’m having some bad feelings and worse thoughts……….

ouch i feel for you hopefully it will only take a week or so if it hasnt been that long since you started.

Can I get Vicodin withdrawal symptoms from a low dosage?

I was in a mild auto accident and ended up on vicodin (5/500’s) for the past 4 months. I’m small, and stuck to only a half pill every 3 hours, or around 2.5-3 pills total per day. I’ve decided I haven’t had the pain for awhile, and it’s time to stop. I realize I have formed a psychological dependence to it, as it does elevate my mood, and I end up watching the clock for my next “dose”, even when I have no pain. Does anyone know if there are many physical withdrawal symptoms after 4 months at such a “low” dose? Or will it all be in my head? Thanks!

Since you have been on them for 4 months then you will have some withdrawal symptoms. If you can then taper off of the medication for a couple of weeks. If you are comfortable with talking to your doctor about it then he will be happy to help you taper off of them. This will make the withdrawal symptoms a lot easier and maybe nonexistent. If you decide
to go cold turkey and stop them all at once then you may expect to have some stomach discomfort. Have some immodium on hand. Take two tablets after the first loose stool the one there after each loose stool up to 8 tablets a day. You will always need to have something that will help you sleep. Some over the counter generic unisom is good to help you get some sleep. You could also have some flu like symptoms and muscle spasms. But your dosage you have been taking is not that much so your withdrawl should not be too bad. I just want you to be prepared. If your doctor does help you taper then he may give you something to help with the sleep and the muscle spasms. Good luck and YOU CAN DO THIS. You have not abused your medication; you have not have taken massive doses so you are going to be fine. I just did not want someone to tell you that you aren’t gonna have any adverse effects from stopping the medication because after taking it for 4 months then you are going to have some type of withdrawl because your body is use to having this medication daily. God bless and I hope this helps.

What can i do to ease symptoms of vicodin withdrawal, without involving a doctor?

i want to jump out of my skin and can’t sit still for a moment. can i do something to calm down?

Painkillers can become severely habit forming, especially if you have been taking them for an extended period of time. It can be difficult to stop taking them without experiencing physical or psychological withdrawl. There are some things you can do to lessen the effects however.

1.) You might want to consider speaking with your physician if you feel you have a problem, There are several medications that can lessen withdrawl symptoms. But you want to avoid the doctor, so maybe you could try these ideas.

2.) You can try to wean yourself off of the pills slowly, reducing your dosage gradually or increase the time period between doses. This will be a process that takes place over time. You will still have to take the pills, and it could be a while before you get off of them, but you won’t crack up from withdrawl!

3.) You may want to consider meditation or other pain management techniques to reduce your dependence on painkillers and increase your willpower.

4.) You could try another medication, something to help with calmness or nervousness. There are several herbal remedies you could try. Check out your local GNC for some hep if you want to avoid the doctor.

Does anyone know how to stop withdrawal symptoms from Vicodin?

I am trying to make it through work, but I haven’t been able to work or sleep more than an hour a night for 3 nights because I have a horrible tickling, jumping sensation in my rotator cuff of my shoulder that will not stop. It is the most horrible sensation I have ever felt and it goes on all day and night

You should be through the worst within a week or so, but you could have some symptoms for 2 to 3 weeks. Your prescriber should have weened you off it gradually that would have minimized the withdraw effects.
Really there is not much that you can do except endure them. Maybe try some benadryl at bedtime to help with the sleep issue and some Tylenol for the other symptoms. Good luck

Is it possible to get addicted to vicodin or have withdrawal symptoms only after 3 days of taking the pill?

I don’t think so–if the painkiller was prescribed to you for big-time pain. My doctor assured me that if your pain is great enough, the medicine will all be directed towards the pain, and there won’t be any addiction problems. I’ve had a prescription for Vicodin for years, and sometimes I go weeks without taking it. It’s when people take it for pain that, like, Ibuprofen or Tylenol could take care of, or when they take it purely for fun–that’s where the trouble is. If it was prescribed to you, take it for what it was prescribed for, and don’t worry. You’ll be all right.

Vicodin withdrawal with short term use? Symptoms?

I was on Vicodin ES for just under 2 months, and had 90 pills in total. At first I was taking maybe 1 or 2 a day, then slowly went up as my pain increased to maybe 3-4, I wasn’t taking a whole pill all the time, normally when I woke up I would take a whole one, then I was just taking half pills like every 4 hours when the pain would come back. Anyways, worried about withdrawal and tapered down to 1 pill, half in the morning and a 1/4 in the afternoon and a 1/4 in the evening (for about 3 days). I noticed I felt a little anxious. I know last year I was on a ton of Vicodin along with Hydromorphone and Dilaudid injections at the hospital, but don’t think it was ever a real consistent dose for over a few weeks, and never expereinced anything, and I have gone a day or two this run without them with no noticeble signs.

Anways, just curious if anyone think I will hit withdrawal symptoms from experience, the doctors say no due to the dose I was on, but still worried.

Yes you can get withdrawl symptoms anytime you take that stuff it is very wicked you don’t want to take it anymore than you have to.

What are the symptoms of Vicodin withdrawal?

Depends on how long and how much you have been taking. More mild symptoms could include hot/cold chills, stomach ache, fatigue, mood swings. Moving on up there is vomiting, constipation, craving, loose of hunger, head ache, irritability.

The list is longer, if you are in withdrawal as a result of a Dr. call them and they will help you ween down.

Please enable JavaScript to view the comments powered by Disqus.blog comments powered by Disqus]]>